# SDR USAA2014041400014

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 9,014 hours, 3,125 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

INBOUND FLIGHT ATTENDANT`S REPORT A DIRTY SOCK SMELL DURING CRUISE.  ONE FLIGHT ATTENDANT REPORTED A HEADACHE FROM THE SMELL.  ACCOMPLISHED JOB CARD 26L00021001 & 26L00021002, FOUND APU OIL FILTER HOUSING LEAKING.  REPLACED APU OIL PUMP & SEAL PLATE IAW AMM 49-91-45 WITH NO HELP.  APU REQUIRES REPLACEMENT.  SUPPLEMENTAL TO FOLLOW COMPLETION OF MAINTENANCE ACTION.
